Alert archive / Texas / River Flood Warnings in 2007

River Flood Warning 49, NWS Corpus Christi, TX

July 26, 2007Live Oak County, McMullen County, Texas

NWS Corpus Christi, TX issued this river flood warning at Jul 26, 2007, 10:09 AM CDT for Live Oak County, McMullen County, Texas. It took effect at Jul 26, 2007, 2:12 PM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jul 26, 2007, 10:09 AM CDT (15:09 UTC)
In effect from
Jul 26, 2007, 2:12 PM CDT
Expired
Jul 26, 2007, 9:07 PM CDT
In force
7 hr
Issued by
NWS Corpus Christi, TX
Flood severity
Minor

Counties Live Oak County, TX, McMullen County, TX

The radar

The Corpus Christi radar (KCRP), 104 km from the middle of the area, began a volume at 15:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Nueces River near Tilden (TILT2).

Action stage
11 ft
Minor stage
14 ft
Moderate stage
16 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08194500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KCRP 261509
FLWCRP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1009 AM CDT THU JUL 26 2007

...THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN TEXAS... 

  NUECES RIVER NEAR TILDEN AFFECTING LIVE OAK AND MCMULLEN COUNTIES
  SAN MIGUEL CREEK NEAR TILDEN AFFECTING LIVE OAK AND MCMULLEN 
  COUNTIES

.RECENT AND ANTICIPATED HEAVY RAINFALL OVER THE AFOREMENTIONED  
RIVER BASINS WILL RESULT IN RIVER RISES ABOVE FLOOD STAGE 
DURING THE NEXT FEW DAYS. 

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. RIVER STAGE FORECASTS 
ARE BASED ON OBSERVED AND RAINFALL. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY ACCORDINGLY.

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/CRP. CLICK ON THE RIVER FORECASTS 
IMAGE AT THE TOP...THEN CLICK ON THE FORECAST POINT.

TXC297-311-270309-
/O.NEW.KCRP.FL.W.0049.070726T1912Z-070727T1742Z/
/TILT2.1.ER.070726T1912Z.070727T0000Z.070727T0142Z.NO/
1009 AM CDT THU JUL 26 2007

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NUECES RIVER NEAR TILDEN.
* FROM THIS AFTERNOON TO FRIDAY AFTERNOON ...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  9:30 AM THURSDAY THE STAGE WAS 12.6 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 15.5 FEET BY SUNDAY MORNING. THE RIVER WILL FALL BELOW
  FLOOD STAGE BY THIS EVENING.

* AT 14.0 FEET MINOR LOWLAND FLOODING OCCURS...AND CAUSES SLOUGHS AND
PERIPHERAL CHANNELS NEAR THE MAIN STREAM TO CUT OFF AREAS OF THE 
FLOOD PLAIN...ISOLATING LIVESTOCK AND DAMAGING EQUIPMENT IN LOW 
AREAS.  OIL FIELD TANK BATTERIES AND PUMP JACKS FLOOD.

$$

TXC297-311-270309-
/O.NEW.KCRP.FL.W.0050.070726T1509Z-070727T1320Z/
/TNLT2.1.ER.070726T1304Z.070726T1800Z.070726T2120Z.NO/
1009 AM CDT THU JUL 26 2007

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SAN MIGUEL CREEK NEAR TILDEN.
* UNTIL FRIDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:46 AM THURSDAY THE STAGE WAS 21.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.0 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS 
  AFTERNOON.

* AT 23.0 FEET MODERATE LOWLAND FLOODING OCCURS OVER CROPS AND 
PASTURLAND.  SECONDARY ROADS AND LOW BRIDGES ARE FLOODED.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:


                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   FRI  SAT  SUN  MON  TUE

NUECES RIVER
  TILDEN               14  12.6 THU 09 AM  12.3 11.8 12.1 11.5 11.4

SAN MIGUEL CREEK
  TILDEN               21  21.3 THU 10 AM  16.3  5.0  3.8  3.6  3.5

$$

JAR
1 follow-up statement
000 
WGUS84 KCRP 270207
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
907 PM CDT THU JUL 26 2007

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
TEXAS...
 
  NUECES RIVER NEAR TILDEN AFFECTING LIVE OAK AND MCMULLEN COUNTIES

STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO
STATIONS...OR CABLE TV OUTLETS...FOR THE LATEST WEATHER 
INFORMATION...AS ADDITIONAL RAINFALL COULD AFFECT CREST 
FORECASTS.  

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/CRP. CLICK ON THE RIVER FORECASTS 
IMAGE AT THE TOP...THEN CLICK ON THE FORECAST POINT.

TXC297-311-270237-
/O.CAN.KCRP.FL.W.0049.000000T0000Z-070727T1742Z/
/TILT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
907 PM CDT THU JUL 26 2007

THE FLOOD WARNING IS CANCELLED FOR
  THE NUECES RIVER NEAR TILDEN.
* AT 8 PM THURSDAY THE STAGE WAS 13.3 FEET. 
* FLOOD STAGE IS 14 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AROUND 13.5 FEET 
  OVERNIGHT AND THEN BEGIN A SLOW FALL.

* AT 14 FEET MINOR LOWLAND FLOODING OCCURS...AND CAUSES SLOUGHS AND
PERIPHERAL CHANNELS NEAR THE MAIN STREAM TO CUT OFF AREAS OF THE 
FLOOD PLAIN...ISOLATING LIVESTOCK AND DAMAGING EQUIPMENT IN LOW 
AREAS.  OIL FIELD TANK BATTERIES AND PUMP JACKS FLOOD.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:


                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   FRI  SAT  SUN  MON  TUE

NUECES RIVER
  TILDEN               14  13.3 THU 08 PM  13.5 12.9 12.1 11.5 11.4

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this river flood warning went out at Jul 26, 10:03 AM CDT, 6 minutes earlier.

Area forecast discussion, Jul 26, 10:03 AM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1003 AM CDT THU JUL 26 2007

.UPDATE...ANOTHER WET DAY IN STORE AS ATMOSPHERIC CONDITIONS LOOK
VERY SIMILAR TO YESTERDAY. NEARLY STATIONARY UPPER LOW IS EXPECTED
TO REMAIN WEST OF THE REGION...JUST WSW OF THE TX BIG BEND.
SOUTHERLY WINDS ON THE EAST SIDE OF THIS SYSTEM WILL CONTINUE TO
DRAW DEEP TROPICAL MOISTURE NORTHWARD ACROSS S TX. CURRENT FLASH
FLOOD WATCH FOR ENTIRE AREA THROUGH MIDNIGHT TONIGHT WILL LIKELY
BE EXTENDED THROUGH FRI WHEN AFTERNOON PACKAGE IS ISSUED TODAY.

LATEST 12Z SOUNDING FROM CRP SHOWS PWS OF NEARLY 2.25 INCHES...DEEP
SOUTHERLY FLOW OF 10-15 KTS...WITH SFC WINDS BACKED TO ESE.
THUS...COULD AGAIN SEE ISOLATED WATERSPOUTS AND TROPICAL FUNNELS
TODAY. MODELS APPEAR TO BE TARGETING THE ENE 1/3 OF THE CWA FOR
HIGHEST QPF...ESPECIALLY COASTAL COUNTIES FROM CC BAY TO VCT.
CURRENT FORECAST ALREADY HAS CAT POPS IN THIS REGION...WHICH LOOKS
GOOD FOR NOW. GIVEN MODERATE INSTABILITY AND HIGH PWS...ANY
DAYTIME HEATING WILL DESTABILIZE ATMOSPHERE...CAUSING ADDITIONAL
SHOWERS/TSTMS FURTHER INLAND.

CONTINUING TO MONITOR FLASH FLOOD THREAT...WHICH IS CURRENTLY
HIGHEST OVER BEE...JIM WELLS...WESTERN KLEBERG...CALHOUN...ARANSAS
AND REFUGIO COUNTIES.

&&

.MARINE...NO SIGNIFICANT CHANGES TO CURRENT FORECAST. EXPECT SCT-
NUMEROUS SHOWERS/TSTMS TO CONTINUE THROUGH EARLY AFTERNOON...AND
POSSIBLY DECREASE A LITTLE AS INSTABILITY INCREASES OVER THE LAND
BY MID AFTERNOON. HOWEVER...TROPICAL WAVE IS COMING UP FROM THE
SOUTH...WHICH WILL INCREASE SHOWERS/TSTMS AGAIN LATER TODAY AND
TONIGHT THROUGH FRI.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    86  75  88  77  90  /  80  70  70  50  50
VICTORIA          84  74  86  76  89  /  90  80  80  50  60
LAREDO            90  75  93  78  95  /  70  50  50  60  60
ALICE             87  73  89  76  92  /  80  60  70  50  60
ROCKPORT          85  78  87  78  89  /  90  80  80  50  50
COTULLA           85  73  89  73  91  /  70  50  50  60  60
KINGSVILLE        87  75  89  76  91  /  80  60  70  50  50
NAVY CORPUS       86  78  88  79  89  /  80  70  70  50  50

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
     ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM WELLS...
     KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
     REFUGIO...SAN PATRICIO...VICTORIA...WEBB.

GM...NONE.

&&

RM/33...SHORT TERM
WC/87...LONG TERM
Hazardous weather outlook, Jul 26, 6:00 AM CDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
600 AM CDT THU JUL 26 2007

GMZ230-235-250-255-270-275-TXZ229>234-239>247-271100-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM-
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
600 AM CDT THU JUL 26 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

AN UPPER LEVEL LOW PRESSURE SYSTEM IS EXPECTED TO REMAIN NORTHWEST
OF THE RIO GRANDE PLAINS THROUGH TONIGHT. THE LOW WILL INTERACT WITH
ABUNDANT MOISTURE OVER SOUTH TEXAS TO PRODUCE NUMEROUS SHOWERS AND
THUNDERSTORMS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE OVER ALL OF
SOUTH TEXAS TODAY AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT
THROUGH THIS EVENING. RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE
EXPECTED WITH ISOLATED AMOUNTS OF 4 TO 8 INCHES POSSIBLE. DUE TO
SATURATED SOIL CONDITIONS...ANY HEAVY RAIN WILL QUICKLY BECOME
RUNOFF AND LEAD TO FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AN UPPER-LEVEL LOW PRESSURE SYSTEM IS FORECAST TO DRIFT WEST INTO
MEXICO OVER THE WEEKEND. THE LOW WILL INTERACT WITH DEEP TROPICAL
MOISTURE AND PRODUCE SCATTERED...AND AT TIMES NUMEROUS...SHOWERS AND
THUNDERSTORMS ACROSS SOUTH TEXAS WITH A THREAT OF LOCALLY HEAVY
RAINFALL. THE GREATEST THREAT FOR HEAVY RAINFALL WILL BE FRIDAY
AND SATURDAY...BUT SCATTERED THUNDERSTORMS WILL REMAIN IN THE
FORECAST THROUGH SUNDAY. SCATTERED 1 TO 2 INCH AND LOCALIZED 3 TO 6
INCH RAINFALL TOTALS WILL BE POSSIBLE EACH DAY THROUGH SATURDAY.
THESE RAINFALL TOTALS WILL ADD UP THROUGH THE END OF THE WEEK
LEADING TO AN INCREASING THREAT FOR FLASH FLOODING. SEVERAL RIVERS
IN THE AREA REMAIN NEAR OR ABOVE FLOOD STAGE DUE TO RECORD RAINFALL
AMOUNTS FOR THE MONTH OF JULY. ADDITIONAL HEAVY RAINFALL WILL ONLY
WORSEN THE RIVER FLOOD SITUATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

TMT/TM

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 9:19 PM CDTRiver Flood WarningCRPLive Oak4 days
Jul 26, 10:09 AM CDTRiver Flood WarningCRPLive Oak, McMullen23 hr
Jul 26, 10:32 AM CDTFlash Flood WarningCRPJim Wells, Kleberg, Nueces88 min
Jul 26, 12:04 PM CDTFlash Flood WarningCRPKleberg, Nueces, San Patricio86 min
Jul 26, 12:55 PM CDTMarine Weather StatementCRP2 hr
Jul 26, 1:27 PM CDTFlash Flood WarningCRPKleberg, Nueces93 min
Jul 26, 2:42 PM CDTRiver Flood WarningCRPNueces53 hr
Jul 26, 3:00 PM CDTFlash Flood WarningCRPKleberg, Nueces, San Patricio2 hr

Nearby

River Flood Warnings in Texas, 2007Every river flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.